# SDR SIMA20171219003

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 39,502 hours, 35,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT HOLDER BROKEN. R&R AFT FA'S FLASHLIGHT HOLDER BRACKET IAW AMM 33-50-16 OPS CHK GOOD AT THIS TIME LED LIGHT IS ON.
